Volume 11 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Mùi invariants and Milnor operations

Masaki Kameko and Mamoru Mimura

Geometry & Topology Monographs 11 (2007) 107–140

DOI: 10.2140/gtm.2007.11.107

arXiv: 0903.4912

Abstract

We describe Mùi invariants in terms of Milnor operations and give a simple proof for Mùi's theorem on rings of invariants of polynomial tensor exterior algebras with respect to the action of finite general linear groups. Moreover, we compute some rings of invariants of Weyl groups of maximal non-toral elementary abelian p–subgroups of exceptional Lie groups.

Keywords

invariant theory, Steenrod algebra, cohomology, classifying space, Lie group

Mathematical Subject Classification

Primary: 55R40

Secondary: 55S10

References
Publication

Received: 26 February 2005
Revised: 12 2005
Accepted: 14 2005
Published: 14 November 2007

Authors
Masaki Kameko
Department of Mathematics
Faculty of Regional Science
Toyama University of International Studies
65-1 Higashikuromaki
Toyama, 930-1292
Japan
Mamoru Mimura
Department of Mathematics
Faculty of Science
Okayama University
3-1-1 Tsushima-naka
Okayama, 700-8530
Japan